# SDR DALA2019111536720

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500g
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1356573) DURING INSPECTION FOUND DENT ON FRAME STATION 500G PROJECTION S-23L AT FWD CARGO COMPARTMENT. FRAME WAS REPAIRED PER ERA 582993-14 REV. ORIG. AND ETI-37-19-338 REV 2.
